# SDR AALA201505279006

- Difficulty date: May 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOPERATIVE AT ROW 12L.  TERMINATED CONNECTOR AT ROW 12L.
